Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The spectra of endomorphisms of algebras of analytic functions

Herbert Meyer Kamowitz

Vol. 66 (1976), No. 2, 433–442
Abstract

Suppose 0 < R < 1, G is the open annulus {zR < |z| < 1} and A(G) denotes the uniform algebra of functions analytic on G and continuous on G. Each nonzero endomorphism T of A(G) has the form Tf = f φ for some φ A(G) with φ(G) G. In the main result of this note, the spectra of endomorphisms of A(G) are determined for the case where the inducing maps φ have a fixed point in G. In addition, further results are discussed for other algebras of analytic functions.

Mathematical Subject Classification 2000
Primary: 47B37
Secondary: 46J15
Milestones
Received: 10 May 1976
Published: 1 October 1976
Authors
Herbert Meyer Kamowitz